# SDR COMA0060971

- Difficulty date: November 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 3,227 hours, 2,950 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE.  COULD NOT DUPLICATE.  SYSTEM TEST SATISFACTORY.
